# SDR SIMA981694

- Difficulty date: June 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 4640000043
- Condition: Corroded
- Location: Bs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING HMBV INSPECTION, SEAT TRACK BL 18.3L AT STA 297 WAS FOUND CORRODED BEYOND LIMITS.  CUT OUT 11 INCH SECTION OF CORRODED SEAT TRACK.  FABRICATED AND INSTALLED 11 INCH EXTRUSION AND 15 INCH U-BEAM.  ACFT TT:  15,388.4 HOURS.  ACFT TC:  14,564.  (X)
